Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 1, Pages 45–54 (Mi izv3167)  

This article is cited in 1 scientific paper (total in 1 paper)

On the completeness of systems of analytic functions $\{F(\alpha_kz)\}$

I. I. Ibragimov


Full text: PDF file (853 kB)

Bibliographic databases:
Received: 12.08.1947

Citation: I. I. Ibragimov, “On the completeness of systems of analytic functions $\{F(\alpha_kz)\}$”, Izv. Akad. Nauk SSSR Ser. Mat., 13:1 (1949), 45–54

Citation in format AMSBIB
\Bibitem{Ibr49}
\by I.~I.~Ibragimov
\paper On the completeness of systems of analytic functions $\{F(\alpha_kz)\}$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 1
\pages 45--54
\mathnet{http://mi.mathnet.ru/izv3167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=29445}
\zmath{https://zbmath.org/?q=an:0036.18403}


Linking options:
  • http://mi.mathnet.ru/eng/izv3167
  • http://mi.mathnet.ru/eng/izv/v13/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “Completeness of systems of entire functions in spaces of holomorphic functions”, Math. Notes, 66:4 (1999), 495–506  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:170
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021